• over 2 years ago

    Viagra concerns

    My boyfriend, age 67, has used a small doseage of viagra on three occasions in the past month. He recently has been experiencing shortness of breath and a cold sensation in the middle of his chest. He is in good shape and recently had a checkup where everything was fine. Could these symptoms be a side effect of the viagra useage?

Responses

  • over 2 years ago

    RE: Viagra concerns

    HE NEEDS TO BE CHECKED BY HIS DOCTOR !!! Meds of this type effect BP Often when there are blood flow problems in the little guy they are elsewhere in the body If he is in as good of shape as ya say he would not need little blue pills
  • over 2 years ago

    RE: Viagra concerns

    Was his check before he went on Viagra, if so he needs to be seen again, I was on it and come off for its bad side effects, I went my own way and its all very healthy way to go, just some supplements a hormone and some herbs and spices, been on the for 7 years, get good erections anytime, good morning woods and nocturnal erections that wake me up, and s side effect of being good for his prostate.

    Come back if he is interested.

    NOWHARD
  • over 2 years ago
      • over 2 years ago
        sorry but that is not at all impressive now if you were in your 90s maybe I am a lot older than you and still very active sexually if you cannot get it up with out taking all of this junk go see a cardiologist you have blockages
  • over 2 years ago

    RE: Viagra concerns

    Funny thing is u r the one being sued for impersonating a doctor and putting people in the hospital ur advice is unwanted and unasked for never seen a single post asking for your list of junk. all of the stuff u list can interfere with medications if u can't understand that u should be banned from the site
  • over 2 years ago

    RE: Viagra concerns

    Have reported you once again for your bullying people on this forum.
  • over 2 years ago

    RE: Viagra concerns

    Sorry nohard hafta agree you are quite the bully. YOU TELL PEOPLE YOU HAVE TO DO THIS OR THAT. You threaten people when they disagree with you. First of all you are not a health expert, a doctor or an expert on human sexuality!! What makes you think that you are? Nobody here give a phuck about the health of your ***.
      • 4 months ago
        Hi Notice how the are 5 attacks on me which I think your find is all from one guy, and apart from one are all anonymous, not been sued, how do you sue somebody on just a screen name, where am I? not been chucked off, why all because of this its in WebMD's own rules.

        The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on the WebMD Site!

        For me I only suggest things just like anyone else can as most time I say read up about it or give links, so any nut jobs here you can see where they are.

        NOWHARD
  • 4 months ago

    RE: Viagra concerns

    It might be because of his age. My girlfriend often uses female viagra ( http://onlinevgraaustralia.net/female-viagra/) and never had problems because of that. But this might even not be caused by the viagra, he's old, at this age everything can cause damage to the body since isn't not very strong. A visit to the doctor is what will help him.
  • 3 months ago

    RE: Viagra concerns

    Common side effects of Viagra include: dyspepsia, headache, visual disturbance, and flushing ( http://trekhoe365.com)